# SDR SWIA2024092570020

- Difficulty date: July 20, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AILERON HINGE INBOARD LUG HAS PITTING.     (C-CHECK RO 9/24/2024)    REMOVED PITTING BY REAMING RH WING INBOARD TRAILING EDGE, INBOARD LUG TO 3RD OVERSIZE, FABRICATED AND INSTALLED 3RD OVERSIZE BUSHING. REF - REO 601R-57-51-015 REV NC DATED AUG 09 1995.COMPLIED WITH TASK CARD 51-900-1003-SKY.
